# SDR ASOA2015051412851

- Difficulty date: April 15, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Paint
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT SCRATCHED OFF ABOVE FWD CARGO DOOR.  COMPLIED WITH EC/TC EA -32-2015-163 PERMANENT REPAIR.  REMOVED SCRATCH IAW SRM TE 51-0050.  NO DAMAGE ALLOWED IAW SRM 53-31-01-101-002-A01.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-163.
